# SDR SWAA2024051070955

- Difficulty date: April 5, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rail
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUT PLATES INTERNAL CAVITY OF LEADING EDGE OFSS449 LT WING.   REPLACED RAIL LOCATED INTERNAL CAVITY OF LEADING EDGE OFSS449 LT WING IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 112A4402 SHEET: 40 REV -.
